Vitreous detachment

Questions and answers on "Vitreous detachment"

Does drug Plaquenil have possible side-effect for causing vitreous detachment?

doctor1 MD

Hi

Thanks for your query.

Plaquenil does not cause vitreous detachment.

This drug causes changes in the pigmentary layer of macula. They cause...

Read Full Thread   Ask a Doctor Now

Thank you, I had cateracts removed from both my eyes nearly 15 months ago and lens replacement. I do not need glasses except for very small print....

doctor1 MD

Brief Answer:
Vireous detachment!

Detailed Answer:
Hi,
Have noted your details.
I understand your concern.

As per your query yes they can be...

Read Full Thread   Ask a Doctor Now

I developed a spot in my field of vision this weekend, unilateral in right eye. The spot appears to cover approximately 3/4 of a 360 degree circle,...

doctor1 MD

Brief Answer:
This indicates posterior vitreous detachment.

Detailed Answer:
Hello
Welcome to Health care Magic.

I am Dr. Dadapeer K, an...

Read Full Thread   Ask a Doctor Now

Recent questions on Vitreous detachment


Ask Question
Doctor Image
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Lab Tests
Related Medical Topics